| Model Number |
765100 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the purple cap broke from the tubing causing the formula to leak.There was no patient harm.
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.There were 181 devices received for evaluation.A visual and functional inspection was performed and found that many of the cross spikes were detached from the tubing line.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.